| Catalog Number |
SRF-605 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
09/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events capsular contracture and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, "inflamed lymph nodes".
Event or Problem Description
Healthcare professional reported left side "capsule and internal mammary lympnode." healthcare professional later confirmed ached.Capsular contracture baker grade iv, inflamed lymph nodes as well as pain in the left breast implant.Device has been explanted.
Event or Problem Description
Healthcare professional reported left side "capsule and internal mammary lympnode" and "inflammation, pain, headaches and swelling" not device related.Healthcare professional later confirmed capsular contracture baker grade iv, inflamed lymph nodes as well as pain in the left breast implant.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe.Edema: unable to observe.Headache: unable to observe.Inflammation/irritation unable to observe.Lymphadenopathy: unable to observe.Pain: unable to observe.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.